lamictal

Discussion in 'Therapy and Medication' started by silent_chaos, May 3, 2013.

  1. silent_chaos

    silent_chaos Well-Known Member

    I was forsed to stop lamictal abruptly, doctor thinks I have begining symptoms of Stevens Johnson syndrome, even though I've been on this med for 8 months. It's been a couple of days since I've taken it and I'm highly irritated, can't do anything about it. I feel like out side of myself, I'm physically sick, bu t still have to work even though I'm throwing up the brain zapps I think I hate that the most. anyone have a trick to getting threw this an easier way?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    sorry this happened hun dam eh doc give you anything for nausea hun I don't know just keep yourself busy i guess the zapps will decrease but it takes time hugs
     
  3. silent_chaos

    silent_chaos Well-Known Member

    My eyes dart back and forth, when I have a "brain zap" when I went off paxil it lasted. Month before I begged to be put back on it, that's when I started on lamical and the zapps went away. I feel like I'm going to freak out.
     
  4. total eclipse

    total eclipse SF Friend Staff Alumni

    Talk to your doc again ok Your doctor may be able to help you decrease the meds at a slower rate so zapps are not so violent hugs